# SDR CA120523001

- Difficulty date: May 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30
- Aircraft time: 105,713 hours
- Engine: Ge CF650C2
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: S4913810AT08408
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE CREW NOTICED THAT THE LT SIDE OF THE HORIZONTAL STABILIZER MECHANICAL CONTROL LEVERS, LT SIDE OF THE SUITCASE HANDLES.  RAPIDLY MOVED TO THE NOSE DOWN POSITION.  THE CREW RETURNED TO THE NEAREST SUITABLE AIRPORT.  MAINTENANCE FOUND THE LT HORIZONTAL STABILIZER MECHANICAL ACTUATION CABLE BROKEN, LT NOSE UP, CABLE LOCATED NEAR THE STABILIZER.  CABLE WAS REPLACED WITH SERVICEABLE UNIT.  ACFT WAS RETURNED TO SERVICE.
